MAUDE Adverse Event Report: Standard Bariatrics Titan SGS 23cm Stapler Kit Sales Assembly; LAPAROSCOPY KIT

Standard Bariatrics Titan SGS 23cm Stapler Kit Sales Assembly; LAPAROSCOPY KIT
Catalog Number SGS23KIT
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
Titan SGS 23cm Stapler Kit Sales Assembly
Common Device Name
LAPAROSCOPY KIT
Manufacturer (Section D)
Standard Bariatrics
cincinnati OH
Manufacturer (Section G)
Standard Bariatrics
4300 glendale milford rd.
cincinnati OH 45242
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key50134574
Report Number3012481535-2026-00004
Device Sequence Number17542462
Product Code FDE
UDI-Device Identifier14026704923523
UDI-Public(01)14026704923523(11)260113(17)270924(10)36A2600001
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSGS23KIT
Device Lot Number36A2600001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown